MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED MIO; UNO INSET II 60/6 SC1 BLUE MIMX

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED MIO; UNO INSET II 60/6 SC1 BLUE MIMX
Model Number MMT-943A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in united arab emirates.It was reported that the patient experienced an event of infusion set leakage from the cannula.High blood glucose resulting from the event was addressed using correction bolus via pump.No further information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.The information in this complaint (b)(4) has been evaluated.The batch 6006887 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 3 and wi guidance for functional testing for complaints area version 2 for the code leakage from infusion site (specific cause not identified).Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to wi version 3 on reference samples, 10 samples out 10 samples passed the test.Functional air flow test 1 flow according to wi version 2 on reference samples, 5 samples out 10 samples passed the test, the other 5 samples cannot be tested due to the samples were used in special investigation.Functional air leak test 2 according to wi version 2 on reference samples, 5 samples out 10 samples passed the test, the other 5 samples cannot be tested due to the samples were used in special investigation.Device history record (dhr) review: the lot 6006887 was manufactured according to the wi version 71 manufactured in the line l-9, li94, on 02/may/2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified; no maintenance events were recorded.Trending: a query was run in database on 06/jun/2025 against malfunction code leakage from infusion site (specific cause not identified) and lot 6006887 and no other complaints have been registered in database for the same lot and malfunction code.Conclusion summary of the related event: no harm reportable, no defect on tests, no non-conformance (nc) raised during production and malfunction code, no further actions are required.Therefore, this issue will be monitored through the post marketing survillence (pms) product trends and malfunction according to the on market quality review (omqr) procedure.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
avenida fomento industrial lot
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21993019
Report Number3003442380-2025-08411
Device Sequence Number17262679
Product Code FPA
UDI-Device Identifier05705244020030
UDI-Public05705244020030
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-943A
Device Lot Number6006887
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown